# SDR CALA2017063002031

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 88,067 hours, 18,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

FIRST OBSERVER`S SMOKE GOGGLES STRAP ELASTICITY IS WORN OUT. UNABLE TO TIGHTEN FURTHER.  REPLACED THE SMOKE GOGGLES.
